Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Allergic to alopathic tablets, eosinophils count raised, prescribed Banocid forte. Right treatment to cure allergy?

I am male, age 28 years, leave in Pune, Maharashtra. I am allergic to many allopathic tablets. I ve developed this allergy suddenly 2 tears back (in 2010). Right now my eosinophills count is 1207 whereas normal range is 0 to 500. For this reason, my family physician has advised me a dosage of 21 Banocide Forte 100mg, 1 per night after dinner. I have a few questions 1. Is it proper treatment? 2. Will it only decrease allergy for a moment? 3. Can allergy be completely removed from the body? 4. If allergy can be developed suddenly, can it go away like that? Please advise me. This allergy is really very intense & I really fear to get sick.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  627
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Your eosinophil count is quite raised and definitely need to know why!
1. Allergies and allergic asthma - has this been proven in your case?
A total IgE is helpful in this setting to know if you are atopic and that the eosinophilia actually is allergic.
2. Discussion with a Haematologist
to ensure you dont require a bone marrow
3. Parasite infections
Filariae, worms (helminths) etc with stool c/s x 3; filarial antigen test etc
4. If urticaria (skin itchy with hives) as well , mast cell tryptase levels are required
Only then it will be possible to arrive at some sort of a diagnosis and management plan.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor